loading... close

My hands and feet are shriveled like they have soaked in water for days. It is effecting the strength in my hands. Last chemo Oct 19th. Any suggestions for improving this issue?

dottie elliott Profile
Asked by

anonymous

Learning About Breast Cancer over 3 years
 
  • Betti A Profile
    anonymous
    Survivor since 2013
    Have you discussed this with your doctor(s)? I know neuropathy is a possibility with some chemo. meds.
    over 3 years Comment Flag
  • Sharon Danielson Profile
    anonymous
    Survivor since 2007
    That's a new one to me. You should be bringing this concern to your doctor. Chemo drugs are tough on us and can have a variety of side effects.... most of which reverse in the months following treatment. I would definitely get an appointment with your oncologist. Take care, Sharon
    over 3 years Comment Flag
  • Lou Cam Profile
    anonymous
    Survivor since 2013
    Definitely see your doctor. I would also suggest hydrating with lots of water and Gatoraid
    over 3 years Comment Flag

Educational Video

Personal Story

  • No related Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word